# SDR AALA201610319003

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 53,049 hours, 22,647 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Power Supply
- Condition: Inoperative
- Location: Seat 13de
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

FLIGHT CREW REPORTED SMOKE COMING OUT OF SEATS 13 D&E IN FLIGHT.  FLIGHT ATTENDANT DISCHARGED TWO FIRE EXTINGUISHERS, THE AIRCRAFT DIVERTED TO DEN WHERE IT LANDED SAFELY WITH NO FURTHER INCIDENT.  MAINTENANCE DETERMINED THAT THE SOURCE WAS THE POWER PORTS ON SEAT 13DEF.  AIRCRAFT WAS GROUNDED.  MAINTENANCE INSTALLED IN SEAT POWER SUPPLY IAW CMM 25-22-52 AND AMM 25-21-11.
